# SDR A6WA201140995

- Difficulty date: September 19, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH REPAIRS TO PAX DOOR CUT OUT SEAL STRIKER ARE DAMAGED/BENT.  REPAIRS WERE NOT FINISHED CORRECTLY.  REMOVED/REPLACED 2 EA POPCYCLE REPAIRS ON PAX DOOR CUT OUT SEAL STRIKER IAW REO 601R-53-22-033.
